# SDR AALA2019102219033

- Difficulty date: October 19, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N975AN
- Make and model: Boeing 737823
- Aircraft serial: 29549
- Aircraft time: 54,177 hours, 22,256 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147A5660U3
- Condition: Misaligned
- Location: Bs 947-967
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT WET AREA FLOOR INTERCOSTAL ATTACHMENT HOLES ARE MISALIGNED DUE TO "T" CAP REPAIR ON THE ASSOCIATED FLOOR BEAM BETWEE BS 947 AND BS 967 AT LBL 24. REPLACED INTERCOSTAL PER AARD 51-00-05-1.
